MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; ANGIOGRAPHY DRAPE PACK

MEDLINE INDUSTRIES, LP MEDLINE; ANGIOGRAPHY DRAPE PACK
Catalog Number DYNJ66529B
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a "syringe broke during a procedure causing blood to splash on the operator".The customer reported that the clinician was "clearing a syringe of patient's blood and it shattered and bloody fluid sprayed around including on my face and a few droplets in my eye." the customer stated that the syringe broke at "the main outer cylinder." the customer did not report any follow-up care for bloodborne exposure.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a "syringe broke during a procedure causing blood to splash on the operator".The customer reported that the clinician was "clearing a syringe of patient's blood and it shattered and bloody fluid sprayed around including on my face and a few droplets in my eye." the customer stated that the syringe broke at "the main outer cylinder." the customer did not report any follow-up care for bloodborne exposure.

Brand Name
MEDLINE
Common Device Name
ANGIOGRAPHY DRAPE PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key24082066
Report Number1423395-2026-00010
Device Sequence Number5789630
Product Code LRO
UDI-Device Identifier10198459472831
UDI-Public10198459472831
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ66529B
Device Lot Number25IBS890
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2026
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown